# SDR SWAA2013103021706

- Difficulty date: October 2, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 34,842 hours, 23,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 995345953
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW FWD INBD CORNER OF WW CUTOUT T FITTING CRACKED IN LOWER RADIUS AREA.  R & R PANEL IAW SRM & DRAWING.
